I was diagnosed with depression about 11 years ago went on meds for about 8 years and was off for about 3 years. Recently started on Pristiq about 7 months ago-generally have had good results. However, I now have increased blood pressure (borderline high - not too worried about it) and am really having a hard time taking off the my weight, which usually falls off once I start exercising. More concerning is I have now developed some female problems which I have never had before-I wonder if it might be linked to Pristiq. I have developed a uterine fibroid, an ovarian cyst and recently had to have an ablation due to severe hemorrhaging. The only difference in my life is the Pristiq and since it is a NEW drug - I JUST WONDER...
Could I recommend you to read: https://www.drugs.com/sfx/pristiq-side-effects.html? Hope you are benefited & get well soon?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2018 • 4 answers
Updated 19 Mar 2012 • 2 answers
Updated 12 May 2014 • 1 answer
Updated 25 Aug 2015 • 2 answers
Updated 27 Jan 2019 • 3 answers